2017
Том 69
№ 9

All Issues

Volume 17, № 4, 1965

Article (Russian)

On positive linear operators and hypercomplex system

Bakhtin I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 3-11

Article (Russian)

On a class of extrenium problems connected with regular functions with a positive real part in a circle $|z| < 1$

Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 12-21

Article (Russian)

On maximum definite lineals in a Hilbert space with a $G$ metric

Iokhvidov I. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 22-28

Article (Russian)

Extension of the Palma— Khinchin theorem

Kerstan I., Mattes K.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 29-36

Brief Communications (Russian)

Approximate integration of Gurs problem for a general $2\pi$-wave system of differential equations by the method of bilateral approximation

Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 37-45

Brief Communications (Russian)

Principle of symmetrization for multiply connected regions and some of its applications

Mityuk I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 46-54

Article (Russian)

Characterization of Riemannian multiformities

Petrov P. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 55-62

Article (Russian)

On a theorem of M. Bernatsky in the theory of one-sheeted functions

Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 63-71

Article (Russian)

Further remarks on Lebesgue » Orlich points

Salekhov D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 72-81

Article (Russian)

Numerical analytical method of investigating periodic systems of ordinary differential equations. I

Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 82-93

Article (Russian)

Investigation of integral multiformities for systems of nonlinear differential equation with a delayed argument

Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 94-102

Brief Communications (Russian)

A simple example of a continuous periodic function Unexpandable into a Fourier series

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 103-104

Brief Communications (Russian)

On an extension of Kellog's theorem

Koval'chuk R. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 104-108

Brief Communications (Russian)

On the region of values of a maximum differential operator with constant coefficients in a semi-spac

Markovskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 109-112

Brief Communications (Russian)

On the solution of ordinary linear differential equations by means of numerical integration operators

Nesteгсhuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 112-119

Brief Communications (Russian)

On analyticity of the solution of a certain equation

Polyatsky V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 119-124

Brief Communications (Russian)

Divisibility in the category of representations over a complete local Dedekind ring

Roiter A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 124-129

Brief Communications (Russian)

$A$ -harmonic fields with peculiarities

Skrypnik I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 130-133

Brief Communications (Russian)

On the solution of linear integral equations of the Volterra type and eguations of the mixed type in an $L^p$ space by a variation of Y. D. Sokolov's method

Tivonchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 133-138